Development of N. V. Azbelev's $W$-method in problems of the stability of solutions of linear functional-differential equations
Differencialʹnye uravneniâ, Tome 22 (1986) no. 5, pp. 739-750
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_5_a0,
author = {L. M. Berezanskii},
title = {Development of {N.} {V.~Azbelev's} $W$-method in problems of the stability of solutions of linear functional-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {739--750},
year = {1986},
volume = {22},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_5_a0/}
}
TY - JOUR AU - L. M. Berezanskii TI - Development of N. V. Azbelev's $W$-method in problems of the stability of solutions of linear functional-differential equations JO - Differencialʹnye uravneniâ PY - 1986 SP - 739 EP - 750 VL - 22 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_5_a0/ LA - ru ID - DE_1986_22_5_a0 ER -
%0 Journal Article %A L. M. Berezanskii %T Development of N. V. Azbelev's $W$-method in problems of the stability of solutions of linear functional-differential equations %J Differencialʹnye uravneniâ %D 1986 %P 739-750 %V 22 %N 5 %U http://geodesic.mathdoc.fr/item/DE_1986_22_5_a0/ %G ru %F DE_1986_22_5_a0
L. M. Berezanskii. Development of N. V. Azbelev's $W$-method in problems of the stability of solutions of linear functional-differential equations. Differencialʹnye uravneniâ, Tome 22 (1986) no. 5, pp. 739-750. http://geodesic.mathdoc.fr/item/DE_1986_22_5_a0/